Volume 4, Issue 1-2, May 1997, Pages 36 - 43
On the Self-Similar Solutions of Generalized Hydrodynamics Equations and Nonlinear Wave Patterns
V.A. Danylenko, V.A. Vladimirov
Available Online 1 May 1997.
- https://doi.org/10.2991/jnmp.1997.4.1-2.4How to use a DOI?
- Solutions of the system of dynamical equations of state and equations of the balance of mass and momentum are studied. The system possesses families of periodic, quasiperiodic and soliton-like invariant solutions. Self-similar solutions of this generalized hydrodynamic system are studied. Various complicated regimes, arising as a result with terms desribing relaxing and dissipative properties of the medium are described.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - V.A. Danylenko AU - V.A. Vladimirov PY - 1997 DA - 1997/05 TI - On the Self-Similar Solutions of Generalized Hydrodynamics Equations and Nonlinear Wave Patterns JO - Journal of Nonlinear Mathematical Physics SP - 36 EP - 43 VL - 4 IS - 1-2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.1997.4.1-2.4 DO - https://doi.org/10.2991/jnmp.1997.4.1-2.4 ID - Danylenko1997 ER -